MAUDE Adverse Event Report: STRYKER GMBH FOOT ARCH HOFFMANN LRF 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH FOOT ARCH HOFFMANN LRF 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4934-6-180
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "in reporting the fact that a hoffmann lrf foot arch came apart where the carbon fiber meets the metal on (b)(6) 2020, the surgeon reported the same problem happened with the same patient one week previously.".
 
Event or Problem Description
As reported, "in reporting the fact that a hoffmann lrf foot arch came apart where the carbon fiber meets the metal on (b)(6) 2020.The surgeon reported, the same problem happened with the same patient oneweek previously".
 
Additional Manufacturer Narrative
The reported event could be confirmed.The returned device was inspected by the manufacturing team, no abnormalities were noticed, during the manufacturing process.Therefore, the device broke when subjected to high forces.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found, during the investigation.Based on investigation, the root cause was attributed to a user related issue.The failure was caused by the application of large forces on the device.If any further information is provided, the complaint report will be updated.

Brand Name
FOOT ARCH HOFFMANN LRF 180MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10953142
Report Number0008031020-2020-02549
Device Sequence Number2706022
Product Code KTT
UDI-Device Identifier07613252611509
UDI-Public07613252611509
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K130907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4934-6-180
Device Catalogue Number49346180
Device Lot Number13650G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;